Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 20, NWS Denver/Boulder, CO

April 19, 2005Adams County, Broomfield County, Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 19, 2005, 5:32 PM MDT for Adams County, Broomfield County, Weld County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2005, 5:32 PM MDT (23:32 UTC)
Expired
Apr 19, 2005, 6:06 PM MDT
In force
34 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

Counties Adams County, CO, Broomfield County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 36 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:30 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2005-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2005-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1796 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 192332
SVRBOU
COC001-014-123-200000-
/O.NEW.KBOU.SV.W.0020.050419T2332Z-050420T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
532 PM MDT TUE APR 19 2005

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ADAMS COUNTY IN NORTHEAST COLORADO
  NORTHEASTERN BROOMFIELD COUNTY IN NORTHEAST COLORADO
  SOUTHWESTERN WELD COUNTY IN NORTHEAST COLORADO

* UNTIL 600 PM MDT

* AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED OVER BRIGHTON...OR ABOUT 16 MILES NORTHEAST OF
  DENVER...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOCHBUIE...
  HUDSON...FORT LUPTON...BRIGHTON...BARR LAKE...NORTHEASTERN
  WESTMINSTER...NORTHERN THORNTON...NORTHEASTERN NORTHGLENN...NORTH
  CENTRAL COMMERCE CITY AND NORTHEASTERN BROOMFIELD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3995 10501 3982 10482 4010 10461 4012 10491

$$
ET
2 follow-up statements
000 
WWUS55 KBOU 192348
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
547 PM MDT TUE APR 19 2005

COC014-192357-
/O.CAN.KBOU.SV.W.0020.000000T0000Z-050420T0000Z/
BROOMFIELD CO-
547 PM MDT TUE APR 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR BROOMFIELD COUNTY IS
CANCELLED...

LAT...LON 4001 10495 3991 10464 4011 10461 4012 10491

$$

COC001-123-200000-
/O.CON.KBOU.SV.W.0020.000000T0000Z-050420T0000Z/
ADAMS CO-WELD CO-
547 PM MDT TUE APR 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM MDT FOR
SOUTHWESTERN WELD AND NORTHWESTERN ADAMS COUNTIES...

AT 546 PM MDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL IN LOCHBUIE.  THIS STORM WAS 
LOCATED OVER WATTENBURG...OR ABOUT 21 MILES NORTHEAST OF DENVER... 
MOVING NORTHEAST AT 15 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOCHBUIE...HUDSON AND FORT LUPTON.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4001 10495 3991 10464 4011 10461 4012 10491

$$
000 
WWUS55 KBOU 200006
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
605 PM MDT TUE APR 19 2005

COC001-123-200015-
/O.EXP.KBOU.SV.W.0020.000000T0000Z-050420T0000Z/
ADAMS CO-WELD CO-
605 PM MDT TUE APR 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WELD AND
NORTHWESTERN ADAMS COUNTIES EXPIRED AT 600 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.
A NEW WARNING FOR SOUTH CENTRAL WELD COUNTY COVERING THIS STORM IS 
IN EFFECT UNTIL 630 PM MDT.

LAT...LON 4001 10495 3991 10464 4011 10461 4012 10491

$$
ET

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:45 PM MDT, 2 hours 47 minutes earlier.

Area forecast discussion, Apr 19, 2:45 PM MDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
245 PM MDT TUE APR 19 2005

.SHORT TERM...FRONTAL SURGE ALONG FOOTHILLS AND ACROSS PALMER DIVIDE
WITH SURFACE DEWPOINTS IN THE 40S OVER MUCH OF NORTHEAST PLAINS WITH
SOME 50S EDGING INTO FAR NORTHEAST ZONES. MOST OF PLAINS STILL
CAPPED AS SHOWN BY LATEST ACARS SOUNDINGS AND TEMPERATURES IN THE
MID 60S SHOULD BE ENOUGH TO BREAK THIS CAP. CONVECTION ALREADY
FIRING OVER MOUNTAINS AND ALONG FOOTHILLS WITH CUMULUS DEVELOPING
ALONG THE FRONT ACROSS SOUTHERN DOUGLAS COUNTY INTO SOUTHERN LINCOLN
COUNTY. STORMS COULD INITALLY HAVE A DIFFICULT TIME SURVIVING ONCE
THEY MOVE OFF THE FOOTHILLS AND PALMER DIVIDE INTO THE MORE STABLE
AIR ACROSS THE PLAINS. PROFILER SHOWING SHEAR IN ATMOSPHERE BECOMING
MORE FAVORABLE AND FORECAST SOUNDINGS STILL INDICATING CAPES COULD
REACH ABOUT 2000 J/KG. SEVERE STORMS STILL A POSSIBILITY PROVIDED
THEY CAN SUSTAIN THEMSELVES.  SEVERE TSTM WATCH ALREADY ISSUED FOR
MUCH OF PLAINS. LOOKS LIKE MAIN THREAT WILL BE HAIL... THOUGH WILL
NOT RULE OUT A BRIEF TORNADO DEVELOPING ALONG THE BOUNDARY ACROSS
SOUTHERN DOUGLAS COUNTY INTO SOUTHERN LINCOLN COUNTY. LOW LEVEL
MOISTURE STILL PROGGED TO INCREASE ACROSS PLAINS OVERNIGHT BEHIND
NEXT SURGE.  THIS LOOKS REASONABLE GIVEN POTENTIAL FOR STORMS TO
LINGER NORTHEAST OF AREA WHICH COULD BRING OUTFLOW AND HIGHER
DEWPOINTS BACK INTO NORTHEAST PLAINS.  STILL SOME QG ASCENT AROUND
OVERNIGHT TO KEEP SOME SHOWERS LINGERING.  MAY SEE SOME FOG
DEVELOPING AFTER MIDNIGHT...THOUGH THE SHOWERS COULD KEEP THE AREAL
COVERAGE LIMITED.  TEMPERATURES ACROSS MOUNTAINS TONIGHT WILL BE
COLD ENOUGH FOR SNOW...BUT ONLY WEAK OROGRAPHICS EXPECTED. ON
WEDNESDAY...UPPER LEVEL LOW OVER GREAT BASIN WILL BEGIN TO LIFT
NORTHEAST.  STILL SOME MID LEVEL QG ASCENT AROUND FOR SOME LINGERING
SHOWERS. MODELS STILL SUGGESTING FRONT ALONG PALMER DIVIDE WILL TREK
NORTHWARD WITH SURFACE LOW DEVELOPING NEAR DENVER.  FOCUS FOR
AFTERNOON STORMS WILL BE ALONG THIS FRONT WHEN SHORT WAVE MOVES
ACROSS AND QG ASCENT INCREASES.  APPEARS TO BE SUFFICIENT SHEAR
FOR SOME SEVERE STORMS...WITH A FEW WEAK TORNADOES POSSIBLE ALONG
BOUNDARY.  STILL SOME QUESTIONS AS TO HOW FAR NORTH THE FRONT WILL
MOVE. THERE MAY ALSO BE A CONTRAST IN TEMPERATURES...WITH THE WARMER
READINGS SOUTH OF THE FRONT.  WITH QUESTIONS ABOUND...BEST TO LEAVE
CURRENT GRIDS AS IS.

.LONG TERM...A PIECE OF THE H5 UPR LOW WL PULL EWD INTO NRN NEBR.
MDLS INDG ATM WL BCM MORE STBL AS CAA OCCURS IN THE LWR LVLS OF THE
ATM.  ETA DIV-Q OMEGA FIELDS ALL SHOWING DOWNWARD MOMENTUM AS WELL
AND AS A RESULT...AFTN CONVECTION WL PROBABLY BE ON THE DOWNTURN.
TEMPS NR THE SFC ARE ON THE ORDER OF 5 DEGREES COLDER...SO TEMPS WL
RMN IN THE 60S OVR MOST OF THE PLAINS WITH WK ELY UPSLOPE WINDS.
AFTER SOME DRYING THURS MRNG...MID LVL MSTR WL MOV BACK INTO THE
AREA.  OVERALL FCST SNDS WL BE DRIER IN THE LWR LVLS AND ANY TSTMS
WHICH DVLP MAY BE MORE CAPABLE OF PRODUCING WIND THAN THE STORMS OF
TUES OR WED.  CAPE IS FAIRLY MODEST...BUT CANNOT RULE OUT A SVR
STORM OR TWO. WL KEEP CUR ISOLD POPS GOING WITH A LTL MORE CLDS THAN
IN PRVS GRIDS.

DRYING WLY WINDS AND MID LVL WARMING WL BEGIN FRIDAY AS MOST OF THE
UPR LVL ENERGY SHIFTS INTO THE GREAT LAKES REGION.  THUS...FCST FOR
FRIDAY CALLS FOR DRY WEATHER.  TEMPS WL CONTINUE TO BE NEAR SEASONAL
NORMS IN THE 60S WITH  COOL ELY WINDS NR THE SFC.  QUITE A BIT OF
MID AND HIGH MSTR WL CONTINUE TO SIFT INTO THE AREA FM A WEAK CUTOFF
LOW OVR NRN UTAH...WL GO A LTL CLOUDIER THAN GDNC IN FRIDAY SKY
GRIDS.

SATURDAY THRU EARLY NEXT WEEK...NEW EXTENDED GFS IS FAIRLY
PROGRESSIVE THROUGHOUT THE LONG TERM PERIOD.  A FAST MOVING NEGATIVE
TILT TROF IS PROGGED BY THE OPERATIONAL GFS TO MOVE THRU THE AREA
SUNDAY NIGHT.  SURPRISINGLY...MOST ENSEMBLE MEMBERS AGREE WITH THIS
SOLN AND EVEN HAS SOME CORRELATION WITH THE EURO MDLS.  WL PUT SOME
LOW POPS IN FOR SUNDAY NIGHT AND MONDAY.

&&

.BOU...NONE.

&&

DL/046
Hazardous weather outlook, Apr 19, 11:13 AM MDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1113 AM MDT TUE APR 19 2005

COZ030>051-201200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1113 AM MDT TUE APR 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE FRONT RANGE FOOTHILLS
AND PALMER DIVIDE BY 2 PM. THE STORMS WILL THEN MOVE TO THE NORTH
AND NORTHEAST AND SPREAD ACROSS THE REST OF THE URBAN CORRIDOR AND
NORTHEAST PLAINS DURING THE LATE AFTERNOON AND EVENING HOURS. STORMS
THAT DO DEVELOP MAY BECOME SEVERE WITH LARGE HAIL UP TO 2 INCHES IN
DIAMETER...WIND GUSTS TO 60 MPH AND EVEN A BRIEF TORNADO.

A WEAK COLD FRONT IS LOCATED ALONG THE FOOTHILLS AND PALMER DIVIDE
REGION...AND WILL ACT AS THE INITIAL FOCUS FOR THUNDERSTORM
DEVELOPMENT AS LOW LEVEL MOISTURE AND WINDS CONTINUE TO CONVERGE
ALONG THIS BOUNDARY.  IN ADDITION...THE ATMOSPHERE WILL BECOME VERY
UNSTABLE AS THE SHEAR PROFILE BECOMES MORE FAVORABLE FOR SEVERE
STORMS.  A BRIEF TORNADO CANNOT BE RULED OUT ALONG THIS BOUNDARY...
MAINLY OVER THE SOUTHERN PORTIONS OF THE DENVER METRO AREA AND
ACROSS DOUGLAS AND WESTERN ELBERT COUNTIES.  AN UPPER LEVEL
DISTURBANCE WILL ALSO AID IN THE DEVELOPMENT OF THE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF THUNDERSTORM ACTIVITY IS EXPECTED WEDNESDAY
AFTERNOON.  LOW CLOUDS AND FOG WILL BE WIDESPREAD ACROSS THE PLAINS
WEDNESDAY MORNING...WHICH WILL DELAY THE ONSET OF CONVECTION
SLIGHTLY.  BUT BY MID AFTERNOON...STEEP LAPSE RATES ALONG WITH
CONTINUED EASTERLY SURFACE WINDS WILL CREATE A FAVORABLE SCENARIO
FOR SEVERE THUNDERSTORMS IN THE AFTERNOON.  THE NORTHEAST PLAINS
EAST AND NORTH OF FORT MORGAN STAND THE BEST CHANCE OF SEVERE
WEATHER WITH THE PRIMARY THREAT BEING LARGE HAIL.  A FEW SHORT LIVED
TORNADOES CANNOT BE RULED OUT...BUT THE SHEAR PROFILE WILL NOT BE AS
STRONG AS TODAY.

A DRIER AND WARMER WEATHER PATTERN WILL GRADUALLY BECOME
REESTABLISHED TOWARD THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM THIS AFTERNOON ACROSS
MUCH OF NORTHEAST COLORADO.

OPTIONAL NAMES

In the hours before

Local storm report, Apr 19, 4:13 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
413 PM MDT TUE APR 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             STERLING                40.63N 103.21W
04/19/2005  2.00 INCH        LOGAN              CO   PUBLIC

            NUMEROUS GOLF BALL SIZE HAIL

0356 PM     TORNADO          7 NE STERLING           40.70N 103.12W
04/19/2005                   LOGAN              CO   TRAINED SPOTTER

            TORNADO NEAR STERLING RESERVOIR

0347 PM     HAIL             ELIZABETH               39.36N 104.60W
04/19/2005  0.25 INCH        ELBERT             CO   TRAINED SPOTTER

            1/2 TO 3/4 INCH HAIL FALLNG IN HEAVY CONCENTRATION.

0310 PM     HAIL             1 E CASTLE ROCK         39.38N 104.83W
04/19/2005  0.88 INCH        DOUGLAS            CO   TRAINED SPOTTER

            MOST HAIL DIME SIZE

&&

CLB
Local storm report, Apr 19, 4:44 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
444 PM MDT TUE APR 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             5 SE GOLDEN             39.68N 105.15W
04/19/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

            RALSTON AND KIPLING

0439 PM     HAIL             PADRONI                 40.77N 103.17W
04/19/2005  2.75 INCH        LOGAN              CO   LAW ENFORCEMENT

0437 PM     HAIL             5 WSW ARVADA            39.80N 105.19W
04/19/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0432 PM     HAIL             CROOK                   40.86N 102.80W
04/19/2005  1.75 INCH        LOGAN              CO   LAW ENFORCEMENT

            WINSHEILD BROKEN

0430 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
04/19/2005  0.75 INCH        JEFFERSON          CO   PUBLIC

0420 PM     HAIL             10 N STERLING           40.77N 103.21W
04/19/2005  1.75 INCH        LOGAN              CO   LAW ENFORCEMENT

0404 PM     HAIL             STERLING                40.63N 103.21W
04/19/2005  2.00 INCH        LOGAN              CO   PUBLIC

            NUMEROUS GOLF BALL SIZE HAIL

0356 PM     TORNADO          7 NE STERLING           40.70N 103.12W
04/19/2005                   LOGAN              CO   TRAINED SPOTTER

            TORNADO NEAR STERLING RESERVOIR

0347 PM     HAIL             ELIZABETH               39.36N 104.60W
04/19/2005  0.25 INCH        ELBERT             CO   TRAINED SPOTTER

            1/2 TO 3/4 INCH HAIL FALLNG IN HEAVY CONCENTRATION.

0310 PM     HAIL             1 E CASTLE ROCK         39.38N 104.83W
04/19/2005  0.88 INCH        DOUGLAS            CO   TRAINED SPOTTER

            MOST HAIL DIME SIZE

&&

CLB
Local storm report, Apr 19, 4:54 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
454 PM MDT TUE APR 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             ARVADA                  39.82N 105.11W
04/19/2005  1.00 INCH        JEFFERSON          CO   NWS EMPLOYEE

0442 PM     HAIL             5 SE GOLDEN             39.68N 105.15W
04/19/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

            RALSTON AND KIPLING

0439 PM     HAIL             ARVADA                  39.82N 105.11W
04/19/2005  1.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0439 PM     HAIL             PADRONI                 40.77N 103.17W
04/19/2005  2.75 INCH        LOGAN              CO   LAW ENFORCEMENT

0437 PM     HAIL             5 WSW ARVADA            39.80N 105.19W
04/19/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0432 PM     HAIL             CROOK                   40.86N 102.80W
04/19/2005  1.75 INCH        LOGAN              CO   LAW ENFORCEMENT

            WINSHEILD BROKEN

0430 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
04/19/2005  0.75 INCH        JEFFERSON          CO   PUBLIC

0420 PM     HAIL             10 N STERLING           40.77N 103.21W
04/19/2005  1.75 INCH        LOGAN              CO   LAW ENFORCEMENT

0404 PM     HAIL             STERLING                40.63N 103.21W
04/19/2005  2.00 INCH        LOGAN              CO   PUBLIC

            NUMEROUS GOLF BALL SIZE HAIL

0356 PM     TORNADO          7 NE STERLING           40.70N 103.12W
04/19/2005                   LOGAN              CO   TRAINED SPOTTER

            TORNADO NEAR STERLING RESERVOIR

0347 PM     HAIL             ELIZABETH               39.36N 104.60W
04/19/2005  0.25 INCH        ELBERT             CO   TRAINED SPOTTER

            1/2 TO 3/4 INCH HAIL FALLNG IN HEAVY CONCENTRATION.

0310 PM     HAIL             1 E CASTLE ROCK         39.38N 104.83W
04/19/2005  0.88 INCH        DOUGLAS            CO   TRAINED SPOTTER

            MOST HAIL DIME SIZE

&&

CLB
Local storm report, Apr 19, 5:08 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
508 PM MDT TUE APR 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             WESTMINSTER             39.88N 105.05W
04/19/2005  1.00 INCH        ADAMS              CO   TRAINED SPOTTER

0457 PM     HAIL             WESTMINSTER             39.88N 105.05W
04/19/2005  1.00 INCH        ADAMS              CO   TRAINED SPOTTER

0456 PM     HAIL             ARVADA                  39.82N 105.11W
04/19/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0450 PM     HAIL             ARVADA                  39.82N 105.11W
04/19/2005  1.00 INCH        JEFFERSON          CO   NWS EMPLOYEE

0442 PM     HAIL             5 SE GOLDEN             39.68N 105.15W
04/19/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

            RALSTON AND KIPLING

0439 PM     HAIL             PADRONI                 40.77N 103.17W
04/19/2005  2.75 INCH        LOGAN              CO   LAW ENFORCEMENT

0439 PM     HAIL             ARVADA                  39.82N 105.11W
04/19/2005  1.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0437 PM     HAIL             5 WSW ARVADA            39.80N 105.19W
04/19/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0432 PM     HAIL             CROOK                   40.86N 102.80W
04/19/2005  1.75 INCH        LOGAN              CO   LAW ENFORCEMENT

            WINSHEILD BROKEN

0430 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
04/19/2005  0.75 INCH        JEFFERSON          CO   PUBLIC

0420 PM     HAIL             10 N STERLING           40.77N 103.21W
04/19/2005  1.75 INCH        LOGAN              CO   LAW ENFORCEMENT

0404 PM     HAIL             STERLING                40.63N 103.21W
04/19/2005  2.00 INCH        LOGAN              CO   PUBLIC

            NUMEROUS GOLF BALL SIZE HAIL

0356 PM     TORNADO          7 NE STERLING           40.70N 103.12W
04/19/2005                   LOGAN              CO   TRAINED SPOTTER

            TORNADO NEAR STERLING RESERVOIR

0347 PM     HAIL             ELIZABETH               39.36N 104.60W
04/19/2005  0.25 INCH        ELBERT             CO   TRAINED SPOTTER

            1/2 TO 3/4 INCH HAIL FALLNG IN HEAVY CONCENTRATION.

0310 PM     HAIL             1 E CASTLE ROCK         39.38N 104.83W
04/19/2005  0.88 INCH        DOUGLAS            CO   TRAINED SPOTTER

            MOST HAIL DIME SIZE

&&

CLB
Local storm report, Apr 19, 5:13 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
513 PM MDT TUE APR 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             N THORNTON              39.89N 104.96W
04/19/2005  0.75 INCH        ADAMS              CO   NWS EMPLOYEE

0510 PM     HAIL             THORNTON                39.89N 104.96W
04/19/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0510 PM     HAIL             THORNTON                39.89N 104.96W
04/19/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0508 PM     HAIL             NORTHGLENN              39.91N 104.98W
04/19/2005  1.00 INCH        ADAMS              CO   TRAINED SPOTTER

            NUMEROUS 1/2 TO 3/4 INCH HAIL

0502 PM     HAIL             WESTMINSTER             39.88N 105.05W
04/19/2005  1.00 INCH        ADAMS              CO   TRAINED SPOTTER

0457 PM     HAIL             WESTMINSTER             39.88N 105.05W
04/19/2005  1.00 INCH        ADAMS              CO   TRAINED SPOTTER

0456 PM     HAIL             ARVADA                  39.82N 105.11W
04/19/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0450 PM     HAIL             ARVADA                  39.82N 105.11W
04/19/2005  1.00 INCH        JEFFERSON          CO   NWS EMPLOYEE

0442 PM     HAIL             5 SE GOLDEN             39.68N 105.15W
04/19/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

            RALSTON AND KIPLING

0439 PM     HAIL             PADRONI                 40.77N 103.17W
04/19/2005  2.75 INCH        LOGAN              CO   LAW ENFORCEMENT

0439 PM     HAIL             ARVADA                  39.82N 105.11W
04/19/2005  1.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0437 PM     HAIL             5 WSW ARVADA            39.80N 105.19W
04/19/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0432 PM     HAIL             CROOK                   40.86N 102.80W
04/19/2005  1.75 INCH        LOGAN              CO   LAW ENFORCEMENT

            WINSHEILD BROKEN

0430 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
04/19/2005  0.75 INCH        JEFFERSON          CO   PUBLIC

0420 PM     HAIL             10 N STERLING           40.77N 103.21W
04/19/2005  1.75 INCH        LOGAN              CO   LAW ENFORCEMENT

0404 PM     HAIL             STERLING                40.63N 103.21W
04/19/2005  2.00 INCH        LOGAN              CO   PUBLIC

            NUMEROUS GOLF BALL SIZE HAIL

0356 PM     TORNADO          7 NE STERLING           40.70N 103.12W
04/19/2005                   LOGAN              CO   TRAINED SPOTTER

            TORNADO NEAR STERLING RESERVOIR

0347 PM     HAIL             ELIZABETH               39.36N 104.60W
04/19/2005  0.25 INCH        ELBERT             CO   TRAINED SPOTTER

            1/2 TO 3/4 INCH HAIL FALLNG IN HEAVY CONCENTRATION.

0310 PM     HAIL             1 E CASTLE ROCK         39.38N 104.83W
04/19/2005  0.88 INCH        DOUGLAS            CO   TRAINED SPOTTER

            MOST HAIL DIME SIZE

&&

CLB
Local storm report, Apr 19, 5:17 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
517 PM MDT TUE APR 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             THORNTON                39.89N 104.96W
04/19/2005  1.00 INCH        ADAMS              CO   TRAINED SPOTTER

            120TH AND COLORADO BLVD

0515 PM     HAIL             11 NNE DENVER INTERNATI 40.00N 104.57W
04/19/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0513 PM     HAIL             N THORNTON              39.89N 104.96W
04/19/2005  0.75 INCH        ADAMS              CO   NWS EMPLOYEE

0510 PM     HAIL             THORNTON                39.89N 104.96W
04/19/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0510 PM     HAIL             THORNTON                39.89N 104.96W
04/19/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0508 PM     HAIL             NORTHGLENN              39.91N 104.98W
04/19/2005  1.00 INCH        ADAMS              CO   TRAINED SPOTTER

            NUMEROUS 1/2 TO 3/4 INCH HAIL

0502 PM     HAIL             WESTMINSTER             39.88N 105.05W
04/19/2005  1.00 INCH        ADAMS              CO   TRAINED SPOTTER

0457 PM     HAIL             WESTMINSTER             39.88N 105.05W
04/19/2005  1.00 INCH        ADAMS              CO   TRAINED SPOTTER

0456 PM     HAIL             ARVADA                  39.82N 105.11W
04/19/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0450 PM     HAIL             ARVADA                  39.82N 105.11W
04/19/2005  1.00 INCH        JEFFERSON          CO   NWS EMPLOYEE

0442 PM     HAIL             5 SE GOLDEN             39.68N 105.15W
04/19/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

            RALSTON AND KIPLING

0439 PM     HAIL             PADRONI                 40.77N 103.17W
04/19/2005  2.75 INCH        LOGAN              CO   LAW ENFORCEMENT

0439 PM     HAIL             ARVADA                  39.82N 105.11W
04/19/2005  1.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0437 PM     HAIL             5 WSW ARVADA            39.80N 105.19W
04/19/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0432 PM     HAIL             CROOK                   40.86N 102.80W
04/19/2005  1.75 INCH        LOGAN              CO   LAW ENFORCEMENT

            WINSHEILD BROKEN

0430 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
04/19/2005  0.75 INCH        JEFFERSON          CO   PUBLIC

0420 PM     HAIL             10 N STERLING           40.77N 103.21W
04/19/2005  1.75 INCH        LOGAN              CO   LAW ENFORCEMENT

0404 PM     HAIL             STERLING                40.63N 103.21W
04/19/2005  2.00 INCH        LOGAN              CO   PUBLIC

            NUMEROUS GOLF BALL SIZE HAIL

0356 PM     TORNADO          7 NE STERLING           40.70N 103.12W
04/19/2005                   LOGAN              CO   TRAINED SPOTTER

            TORNADO NEAR STERLING RESERVOIR

0347 PM     HAIL             ELIZABETH               39.36N 104.60W
04/19/2005  0.25 INCH        ELBERT             CO   TRAINED SPOTTER

            1/2 TO 3/4 INCH HAIL FALLNG IN HEAVY CONCENTRATION.

0310 PM     HAIL             1 E CASTLE ROCK         39.38N 104.83W
04/19/2005  0.88 INCH        DOUGLAS            CO   TRAINED SPOTTER

            MOST HAIL DIME SIZE

&&

CLB

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 3:39 PM MDTSevere Thunderstorm WarningBOULogan51 min
Apr 19, 3:51 PM MDTSevere Thunderstorm WarningBOUElbert39 min
Apr 19, 3:59 PM MDTTornado WarningBOULogan31 min
Apr 19, 4:13 PM MDTSevere Thunderstorm WarningBOULarimer53 min
Apr 19, 4:33 PM MDTSevere Thunderstorm WarningBOUBroomfield, Jefferson30 min
Apr 19, 4:35 PM MDTSevere Thunderstorm WarningBOULogan55 min
Apr 19, 4:45 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Weld45 min
Apr 19, 4:54 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert52 min
Apr 19, 4:55 PM MDTSevere Thunderstorm WarningBOULarimer, Weld54 min
Apr 19, 5:00 PM MDTSevere Thunderstorm WarningBOUAdams, Jefferson34 min
Apr 19, 5:43 PM MDTSevere Thunderstorm WarningBOUArapahoe47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.